# SDR C2XA10TY153

- Difficulty date: September 24, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 24,815 hours, 18,552 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK 2 VALVE FAILED IN FLIGHT.  FOUND DUEL TEMP CONTROL VALVE OUTLET DUCT OFF.  RE-INSTALLED DUCT IAW EMB 145AMM 21-51-02.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
